A tropical extremal problem with nonlinear objective function and linear inequality constraints

Результат исследований: Публикации в книгах, отчётах, сборниках, трудах конференцийглава/разделнаучная

Аннотация

We consider a multidimensional extremal problem formulated in terms of tropical mathematics. The problem is to minimize a nonlinear objective function, which is defined on a finite-dimensional semimodule over an idempotent semifield, subject to linear inequality constraints. An efficient solution approach is developed which reduces the problem to that of solving a linear inequality with an extended set of unknown variables. We use the approach to obtain a complete solution to the problem in a closed form under quite general assumptions. To illustrate the obtained results, a two-dimensional problem is examined and its numerical solution is given.
Язык оригиналаанглийский
Название основной публикацииAdvances in Computer Science: Proc. 6th Europ. Computing Conf. (ECC'12), Prague, Czech Republic, September 24-26, 2012. Vol. 5 of Recent Advances in Computer Engineering Series.
ИздательWSEAS - World Scientific and Engineering Academy and Society
Страницы528 стр., 216-221
ISBN (печатное издание)978-1-61804-126-5
СостояниеОпубликовано - 2012

Fingerprint Подробные сведения о темах исследования «A tropical extremal problem with nonlinear objective function and linear inequality constraints». Вместе они формируют уникальный семантический отпечаток (fingerprint).

Цитировать